MathSciNet Relay Station
MathSciNet bibliographic data
MR1854696 35J65 (35B20 35B40 35J60)
Ma, Li; Wei, Juncheng C. Convergence for a Liouville equation. Comment. Math. Helv. 76 (2001), no. 3, 506–514.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement